Top answers from doctors based on your search:
Disclaimer

keppra and excederine

A 48-year-old member asked:
Dr. Ashish Shanbhag
28 years experience Physical Medicine and Rehabilitation
No: These medications are both antiinflammatory and should never be used together.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 32-year-old member asked:
Dr. Randy Lisch
38 years experience Podiatry
Yes: As long as you take both halves, you should have no problem.
A 49-year-old member asked:
Dr. John Holmberg
A Verified Doctor answered
A US doctor answered Learn more
Talk with your MD: Always talk with your md first. You may feel you need the meds because you do, it's helping with a physical problem that needs attention. If addresse ... Read More
Dr. Bassam Amawi
49 years experience Psychiatry
As above: Talk with u physician for advise and treatment.
A 41-year-old member asked:
Dr. Mark Fisher
34 years experience Neurology
Keppra (levetiracetam) weaned down?: So you're taking keppra (levetiracetam) and you want to stop taking it. Have you discussed this with the doctor who is prescribing the keppra (levetir ... Read More
A 40-year-old member asked:
Dr. Khamid Bakhadirov
18 years experience Neurology
Side effects: Any medication has side effects. Excedrin is a combination of three different medications. Each of them can cause side effects of their own, especiall ... Read More
2
2 thanks
A 36-year-old male asked:
Dr. Robert Kent
12 years experience Physical Medicine and Rehabilitation
Not completely known: However, it is hypothesized that it binds to a pre-synaptic glycoprotein that inhibits calcium channels affecting conduction across the synapse. Hope ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Robert Kent
12 years experience Physical Medicine and Rehabilitation
Yes: Taking Aspirin (250 mg in each excedrin extra strength) everyday can cause stomach irritation and lead to a feeling of bloating and indigestion. The t ... Read More
A 43-year-old member asked:
Dr. Michael Sparacino
37 years experience Family Medicine
Yes: Levetiracetam is generally well tolerated, but may cause drowsiness, weakness, unsteady gait, coordination problems, headache, pain, forgetfulness, an ... Read More
9
9 thanks
A 45-year-old member asked:
Dr. Richard Maughon
24 years experience Pain Management
Excedrin: Usually need to pump and waste for 12 hrs. The main problem is the Aspirin in the excedrine. Caffeine is the second issue. Tylenol (acetaminophen) is ... Read More
A 32-year-old member asked:
Dr. Robert Kent
12 years experience Physical Medicine and Rehabilitation
Maybe: It might help and will not cause any issues to try. It is just over the counter medications that benefit some people with migraines and is seen as an ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month